PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

Diffuse retinal epitheliopathy.

Abstract We report the case of a 52-year old man with no previous significant medical history presenting with progressive decrease in visual acuity (VA) of the right eye evolving over 10 years. Corrected visual acuity was 2/10 - P6 in the RE and 10/10 - P2 in the LE. The examination of the anterior segment was unremarkable. Fundus examination showed alteration of the pigment epithelium (APE) in the RE associated with osteoblast-like pigment migrations involving the macula and a wide area due to gravitational descent of the superior temporal arcade onto the lower temporal quadrant. The left eye had a similar appearance especially in the inter-papillo-macular region (A,B). Fluorescein angiography showed early hyperfluorescence areas in the PE depigmented areas associated with pigment migrations giving a comet tail appearance by gravity casting in both eyes (C,D). Optical coherence tomography (OCT) showed retrofoveolar epithelial detachment (PED) at the level of the RE (E). The patient received Diamox therapy with regular monitoring to manage possible leakage points. Patient 's evolution was marked by PED regression and VA improvement.
PMID
Related Publications

Subretinal fluid in acute posterior multifocal placoid pigment epitheliopathy.

POSSIBLE EFFICACY OF TOPICAL DORZOLAMIDE IN THE TREATMENT OF PACLITAXEL-RELATED CYSTOID MACULAR EDEMA.

Bilateral multifocal retinal pigment epithelium detachments associated with systemic corticosteroids.

Photodynamic therapy for chronic central serous chorioretinopathy and diffuse retinal epitheliopathy.

Spectral domain optical coherence tomography and angiographic findings in multifocal posterior pigment epitheliopathy treated with low-fluence photodynamic therapy.

Authors

Mayor MeshTerms
Keywords

DRPE

Diffuse retinal epitheliopathy

chronic central serous retinopathy (CSR)

Journal Title the pan african medical journal
Publication Year Start




PMID- 29541328
OWN - NLM
STAT- MEDLINE
DCOM- 20180322
LR  - 20180322
IS  - 1937-8688 (Electronic)
VI  - 28
DP  - 2017
TI  - [Diffuse retinal epitheliopathy].
PG  - 182
LID - 10.11604/pamj.2017.28.182.11355 [doi]
AB  - We report the case of a 52-year old man with no previous significant medical
      history presenting with progressive decrease in visual acuity (VA) of the right
      eye evolving over 10 years. Corrected visual acuity was 2/10 - P6 in the RE and
      10/10 - P2 in the LE. The examination of the anterior segment was unremarkable.
      Fundus examination showed alteration of the pigment epithelium (APE) in the RE
      associated with osteoblast-like pigment migrations involving the macula and a
      wide area due to gravitational descent of the superior temporal arcade onto the
      lower temporal quadrant. The left eye had a similar appearance especially in the 
      inter-papillo-macular region (A,B). Fluorescein angiography showed early
      hyperfluorescence areas in the PE depigmented areas associated with pigment
      migrations giving a comet tail appearance by gravity casting in both eyes (C,D). 
      Optical coherence tomography (OCT) showed retrofoveolar epithelial detachment
      (PED) at the level of the RE (E). The patient received Diamox therapy with
      regular monitoring to manage possible leakage points. Patient 's evolution was
      marked by PED regression and VA improvement.
FAU - Abaloun, Yassine
AU  - Abaloun Y
AD  - Universite Mohammed V Souissi, Service d'Ophtalmologie de l'Hopital Militaire
      Mohamed V, Rabat, Maroc.
FAU - Omari, Abdelhadi
AU  - Omari A
AD  - Universite Mohammed V Souissi, Service d'Ophtalmologie de l'Hopital Militaire
      Mohamed V, Rabat, Maroc.
LA  - fre
PT  - Case Reports
PT  - Journal Article
TT  - Epitheliopathie retinienne diffuse.
DEP - 20171027
PL  - Uganda
TA  - Pan Afr Med J
JT  - The Pan African medical journal
JID - 101517926
RN  - 0 (Carbonic Anhydrase Inhibitors)
RN  - O3FX965V0I (Acetazolamide)
SB  - IM
MH  - Acetazolamide/*administration & dosage
MH  - Carbonic Anhydrase Inhibitors/administration & dosage
MH  - Fluorescein Angiography
MH  - Humans
MH  - Male
MH  - Middle Aged
MH  - Retinal Diseases/*diagnosis/drug therapy
MH  - Retinal Pigment Epithelium/*pathology
MH  - Tomography, Optical Coherence
MH  - Treatment Outcome
MH  - Visual Acuity
PMC - PMC5847254
OTO - NOTNLM
OT  - DRPE
OT  - Diffuse retinal epitheliopathy
OT  - chronic central serous retinopathy (CSR)
EDAT- 2018/03/16 06:00
MHDA- 2018/03/23 06:00
CRDT- 2018/03/16 06:00
PHST- 2016/12/06 00:00 [received]
PHST- 2016/12/19 00:00 [accepted]
PHST- 2018/03/16 06:00 [entrez]
PHST- 2018/03/16 06:00 [pubmed]
PHST- 2018/03/23 06:00 [medline]
AID - 10.11604/pamj.2017.28.182.11355 [doi]
AID - PAMJ-28-182 [pii]
PST - epublish
SO  - Pan Afr Med J. 2017 Oct 27;28:182. doi: 10.11604/pamj.2017.28.182.11355.
      eCollection 2017.